# SDR QXEA2009021800121

- Difficulty date: February 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 18,675 hours, 18,805 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - F/A REPORTS ODOR COMING FROM COFFEE HEATER.  FOUND HOT WATER JUG TO HAVE A BURNED PIN.  REPLACED HOT JUG AND NO SMELL NOTED.  RETURNED TO SERVICE.
